# SDR FXTA2020030326001

- Difficulty date: February 26, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N952BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5201
- Aircraft time: 5,295 hours, 11,395 cycles
- Engine: Pwc PT6A140
- Engine time: 5,295 hours, 11,395 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: S26154
- Part serial: 0373
- Condition: Failed
- Location: Fuel/Oil Cooler
- Part time: 5,295 hours, 11,395 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE CAS MESSAGE. SENSOR ON ENGINE FUEL/OIL HEAT EXCHANGER FAILED.
